New 2-critical sets in the abelian 2-group

Hamalainen C. (2007) New 2-critical sets in the abelian 2-group. Journal of Combinatorial Mathematics and Combinatorial Computing, 61 193-219.

Author Hamalainen C.
Title New 2-critical sets in the abelian 2-group
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2007
Sub-type Article (original research)
Volume 61
Start page 193
End page 219
Total pages 27
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 27 Nov 2013, 16:56:54 EST by System User